The Legal Examiner Mark The Legal Examiner Mark The Legal Examiner Mark search twitter facebook feed linkedin instagram google-plus avvo phone envelope checkmark mail-reply spinner error close
Skip to main content

Baxter Healthcare is voluntarily recalling nine lots of Heparin because of the reports of serious adverse reactions to the injections.

Reported adverse events include abdominal pain, decreased blood pressure, burning sensation, chest pain, diarrhea, dizziness, drug ineffectiveness, dyspepsia, dyspnea, erythema, flushing, headache, hyperhidrosis, hypoesthesia, hypotension, increased lacrimation, loss of consciousness, malaise, nausea, pallor, palpitations, paresthesia, pharyngeal edema, restlessness, vomiting/retching, stomach discomfort, tachycardia, thirst, trismus, and unresponsiveness to stimuli. There have been no reports involving fatality

Baxter has not yet learned the cause of the reactions but is asking all healthcare propfessionals to discontinue using the affected lots immediately. A complete list is of the lots is available in the recall notice.

For more information on this subject, please refer to the section on Drugs, Medical Devices and Implants.

Comments are closed.

Of Interest